# SDR 07FDEA00617

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP L/E AT O/B HINGE AREA FOUND CHAFED.  REPAIR CARRIED OUT AS PER SRM 57-00-01 FIG. 7   VOL.I.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
